# SDR RAIA00409023

- Difficulty date: September 26, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 15,207 hours, 14,087 cycles
- System (JASC): 3251 · Steering Unit
- Part: Potentiometer
- Part number: 1170A180001
- Part serial: 00164
- Condition: Failed
- Location: Nlg Steering
- Part time: 15,203 hours, 15,203 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIC - WHEN TURNING LEFT STEERING PRODUCED A RATCHETING SOUND WITH NO STEERING MOVEMENT UNTIL TILLER OR RUDDER PEDALS MOVED ABOUT 10 DEGREES.  MAINTENANCE REMOVED AND REPLACED STEERING FEEDBACK POT.
